Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Converse of the Gelfand Theorem

Yiping Mao
Proceedings of the American Mathematical Society
Vol. 125, No. 9 (Sep., 1997), pp. 2699-2702
Stable URL: http://www.jstor.org/stable/2162043
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Converse of the Gelfand Theorem
Preview not available

Abstract

In this short note we obtain a converse to the Gelfand theorem: a Riemannian manifold is homogeneous if the isometrically invariant operators on the manifold form a commutative algebra.

Page Thumbnails

  • Thumbnail: Page 
2699
    2699
  • Thumbnail: Page 
2700
    2700
  • Thumbnail: Page 
2701
    2701
  • Thumbnail: Page 
2702
    2702